# SDR UALA2010041301248

- Difficulty date: April 13, 2010
- Submitted: April 14, 2010
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 55,804 hours, 10,202 cycles
- Engine: Pwa PW4077
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery Pack
- Part number: BPAS101
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L EPAS BATTERY IS INOPERATIVE.  REPLACED 2 EA, 9V BATTERYS, OPS CHECK OK.  INSP EPAS PACK, PACK SECURE ON DOOR 1L, PACK IN ARMED POSITION LIGHT BLINKING REF METHOD NR 4.
